MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MARQUEE; BIOPSY INSTRUMENT
Model Number MQK1210
Medical Device Problem Codes Difficult to Remove (1528); Failure to Fire (2610); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biopsy procedure, the device allegedly had firing problem and it was further reported that the needle was caught in the tissue while trying to withdraw the needle.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the marquee product is (b)(6).(expiry date: 07/2024).Device pending return.
 
Event or Problem Description
It was reported that during a breast biopsy procedure, the device allegedly failed to fire and it was further reported that the needle was caught in the tissue while trying to withdraw the needle.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the alleged failure to fire and difficult to remove issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the marquee product is bd-santo domingo.H10: d4 (expiry date: 07/2024), g3, h6 (method) h11: b5, h6 (device, result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
MARQUEE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12906538
Report Number2020394-2021-02025
Device Sequence Number4788592
Product Code KNW
UDI-Device Identifier00801741097263
UDI-Public(01)00801741097263
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMQK1210
Device Catalogue NumberMQK1210
Device Lot Number0001428054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer02/16/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date02/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown